# SDR SWAA2020030542175

- Difficulty date: February 17, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A0631
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FL IS DENTED AT B.S. 255, R.B.L. 4 - L.B.L. 14, W.L. 207.54.         REPAIRED FLIGHT DECK FLOOR AT B.S. 255 RBL 4 - RBL 14 PER E.A. 1-A53-33179 REV IR, DWG. 141A0631, SRM 51-40-02 PAR 4,7(D), SRM 51-40-05 FIG. 4, AMM 20-60-07-913-801. -1 WEB FABRICATED OUT OF 2024-T3 .040 LOT # 1418247-1. -3 DOUBLERS FAVRICATED OUT OF 2024-73 .050 LOT # 1425168-1. 91195U 2.29.20
